# SDR R61A2023101300580

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 40,406 hours, 30,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3394
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 3,198 hours, 2,242 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PARTIAL DEPLOYED. R&R L1 DOOR SLIDE ASSEMBLY
